# SDR REXA2017022200288

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670341911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT BS 280 AND LBL 12 HAS CORROSION.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-42-06, AND SRM 51-42-10.
